About this Journal Submit a Manuscript Table of Contents
International Journal of Forestry Research
Volume 2012 (2012), Article ID 263953, 16 pages
http://dx.doi.org/10.1155/2012/263953
Research Article

Structural Equation Modeling: Theory and Applications in Forest Management

1Department of Forest Engineering, Resources and Management, College of Forestry, Oregon State University, 204 Peavy Hall, Corvallis, OR 97331, USA
2Division of Forest Management, Department of Forest and Climate Change, Korea Forest Research Institute, 57 Hoegiro, Dongdaemun-gu, Seoul 130-712, Republic of Korea

Received 18 October 2011; Accepted 27 January 2012

Academic Editor: Hubert Sterba

Copyright © 2012 Tzeng Yih Lam and Douglas A. Maguire. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tzeng Yih Lam and Douglas A. Maguire, “Structural Equation Modeling: Theory and Applications in Forest Management,” International Journal of Forestry Research, vol. 2012, Article ID 263953, 16 pages, 2012. doi:10.1155/2012/263953